Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have high level of anti tpo. Will udimarin forte help to reduce the level?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Wed, 23 Jan 2013 in Thyroid Problem and Hormonal Problems
Question: hi i have a high level of anti tpo of 1000 my doctor suggested that i take udimarin forte
will this reduce the anti tpo level
doctor
Answered by Dr. Das Arindam 1 hour later
Hello,
Thank you for posting a query.

Firstly, anti TPO antibody is the antibody formed against the thyroid peroxidase enzyme. Its increased level is seen in Hushimoto’s thyroiditis which is an autoimmune disease which leads to hypothyroidism. This high level of antibody explains the higher level of TSH. For this condition, just continue the thyroxine supplement and consult with your treating doctor for an ultrasound scan of thyroid to rule out any other disease condition.

Now, the drug udimarin forte is a liver protecting agent. It prevents hepatocellular injury and enhances the liver functioning.

As you are telling the history of weight loss, your doctor has prescribed this. Yes, it can improve the situation. But, I think you need more investigation to rule out any other possibility.

Look, these symptoms in this age group arises some suspicion about diabetes or any chronic inflammatory condition or other diseases. As you have mentioned a high HbA1c in August, then it would be better for you to do a fasting and post prandial blood glucose test.

In this mean time, you should take a balanced nutritious diet, some fresh fruits, continue the medicines prescribed by your treating doctor.

Lastly, you should consult with your treating doctor about the points I have mentioned for further management.

Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 5 minutes later
my sugar level for the last 2 months are normal
its that i am concerned about my stomach the constipation problem that i have and do i have to continue with this thyroid tablet life long
doctor
Answered by Dr. Das Arindam 24 minutes later
Hello,

Thank you for writing back.

If your blood sugar level is within normal limit, then stomach problem, constipation can give rise to weight loss. But this level of weight loss still very suspicious. I think, you should be examined clinically for presence of any sign of any other problem. Take high fiber diet. If the constipation does not go away, you should visit a gastroenterologist for this. Because in this age, a sudden onset constipation with this type of weight loss may be alarming.

Regarding the thyroid tablet, you have to take it for the rest of your life.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Acute onset constipation

doctor1 MD

I normally have a bowel movement 3 times a day and normally 1/2 after eating. I have not gone in 3 days. Very bloated, pain in my stomach , rectom and vagina. I have tried everything and still nothing.

doctor1 MD

Hello, yesterday night I went to hospital because I had severe constipation . I couldn't poop no more. They gave me some laxative fluid by the anus, then it worked, I emptied myself at the bathroom. However, today, I ate, and here I am again, I am...

doctor1 MD

Hello, it seems as if overnight, the coating on my tongue went from a normal white to a brilliant orange/yellow. I have had this for about a month. I havr had reflux on and off all my life and never has the coating on my tongue changed color. Just suddenly. No change in diet. I have been on and off antibiotics for years because of Lyme disease . This is not thrush. It has also come at the same time as sudden severe constipation and fecal impaction issues. I am under an extreme amount of stress in all facets of my life. I am getting a colonoscopy today but no one seems to have an answer about my tongue. Thank yiu.

doctor1 MD

Sir, I am suffering from severe sudden constipation from the last 15 days. I do not get the free motion at all now-a-days. The stomach is heavy and gaseous. These symptoms started suddenly due to over heat of the body by (a) eating pulkas only as meals both the times (b) taking some ayurvedic medicines (c) intake of alcohol . Please suggest me some medicines